中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2015年知识产出  > 期刊论文
题名: Critical Behaviors and Universality Classes of Percolation Phase Transitions on Two-Dimensional Square Lattice
作者: Zhu, Y;  Yang, ZQ;  Zhang, X;  Chen, XS
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 2015
卷号: 64, 期号:2, 页码:231-236
关键词: network ;  percolation phase transition
学科分类: Physics
通讯作者: Zhu, Y (reprint author), Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, POB 2735, Beijing 100190, Peoples R China.
文章类型: Article
英文摘要: We have investigated both site and bond percolation on two-dimensional lattice under the random rule and the product rule respectively. With the random rule, sites or bonds are added randomly into the lattice. From two candidates picked randomly, the site or bond with the smaller size product of two connected clusters is added when the product rule is taken. Not only the size of the largest cluster but also its size jump are studied to characterize the universality class of percolation. The finite-size scaling forms of giant cluster size and size jump are proposed and used to determine the critical exponents of percolation from Monte Carlo data. It is found that the critical exponents of both size and size jump in random site percolation are equal to that in random bond percolation. With the random rule, site and bond percolation belong to the same universality class. We obtain the critical exponents of the site percolation under the product rule, which are different from that of both random percolation and the bond percolation under the product rule. The universality class of site percolation differs different from that of bond percolation when the product rule is used.
类目[WOS]: Physics, Multidisciplinary
关键词[WOS]: EXPLOSIVE PERCOLATION ;  RANDOM NETWORKS
收录类别: SCI
项目资助者: National Natural Science Foundation of China [11121403]
语种: 英语
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/20906
Appears in Collections:理论物理所2015年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Critical Behaviors and Universality Classes of Percolation Phase Transitions on Two-Dimensional Square Lattice.pdf(1080KB)期刊论文出版稿开放获取View Download

Recommended Citation:
Zhu, Y,Yang, ZQ,Zhang, X,et al. Critical Behaviors and Universality Classes of Percolation Phase Transitions on Two-Dimensional Square Lattice[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2015,64(2):231-236.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Zhu, Y]'s Articles
 [Yang, ZQ]'s Articles
 [Zhang, X]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Zhu, Y]‘s Articles
 [Yang, ZQ]‘s Articles
 [Zhang, X]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Critical Behaviors and Universality Classes of Percolation Phase Transitions on Two-Dimensional Square Lattice.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace